Limit search to available items
Book Cover
E-journal

Uniform Title Annals of mathematical logic (Online)
Title Annals of mathematical logic
Published Amsterdam : North-Holland Pub. Co
Print began with v. 1, published in 1970
Ceased with v. 23, issue 2/3 (Dec. 1982)
Online access available from:
Elsevier Open Archive Journals    01 Jan. 1970 - 31 Dec. 1982
View Resource Record  

Copies

Description Online resource
Later Title Annals of pure and applied logic (Online)
Notes Mode of access: World Wide Web
Final issue consulted (ScienceDirect, viewed Nov. 29, 2007)
Description based on: Vol. 1, no. 2 (1970); title from general information screen (viewed Jan. 28, 2003)
Subject Logic, Symbolic and mathematical -- Periodicals
Form Electronic journal
LC no. 2007233858
ISSN 1878-3767
0003-4843
ABBREV TI Ann. math. logic (Online)
OTHER TI Annals of mathematical logic (Online)